Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 140, NWS North Platte, NE

July 1, 2015Sheridan County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 1, 2015, 11:30 PM MDT for Sheridan County, Nebraska. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2015, 11:30 PM MDT (05:30 UTC)
Expired
Jul 2, 2015, 12:15 AM MDT
In force
45 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Sheridan County, NE

The radar

The Rapid City radar (KUDX), 141 km from the middle of the area, began a volume at 05:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KRAP), launched 00:00Z, 5.5 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2015-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 382 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2015-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
382 J/kg
Mixed-layer CIN
-116 J/kg
Mixed-layer LCL
1913 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

127 
WUUS53 KLBF 020530
SVRLBF
NEC161-020615-
/O.NEW.KLBF.SV.W.0140.150702T0530Z-150702T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1130 PM MDT WED JUL 1 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN SHERIDAN COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 1215 AM MDT

* AT 1129 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 18 MILES WEST OF
  PINE RIDGE...AND MOVING SOUTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  WHITE CLAY...INTERSECTION OF HIGHWAY 87 AND CRAVEN CREEK ROAD...
  INTERSECTION OF HIGHWAY 87 AND LARABEE ROAD...METCALF STATE
  WILDLIFE MANAGEMENT AREA...INTERSECTION OF BEAVER CREEK ROAD AND
  WHITE CLAY CREEK ROAD AND MOUNT MARIA.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 74 AND 78.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4300 10232 4263 10276 4267 10279 4278 10278
      4279 10280 4300 10280 4301 10276
TIME...MOT...LOC 0530Z 317DEG 32KT 4307 10289

HAIL...1.00IN
WIND...60MPH

$$

POWER
3 follow-up statements
047 
WWUS53 KLBF 020550
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1150 PM MDT WED JUL 1 2015

NEC161-020615-
/O.CON.KLBF.SV.W.0140.000000T0000Z-150702T0615Z/
SHERIDAN NE-
1150 PM MDT WED JUL 1 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
SHERIDAN COUNTY UNTIL 1215 AM MDT...

AT 1148 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES SOUTHWEST
OF PINE RIDGE...AND MOVING SOUTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
WHITE CLAY...INTERSECTION OF HIGHWAY 87 AND CRAVEN CREEK ROAD...
INTERSECTION OF HIGHWAY 87 AND LARABEE ROAD...METCALF STATE WILDLIFE
MANAGEMENT AREA...INTERSECTION OF BEAVER CREEK ROAD AND WHITE CLAY
CREEK ROAD AND MOUNT MARIA.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 74 AND 78.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4300 10232 4263 10276 4267 10279 4278 10278
      4279 10280 4300 10280 4301 10276
TIME...MOT...LOC 0549Z 317DEG 32KT 4295 10273

HAIL...1.00IN
WIND...60MPH

$$

POWER
862 
WWUS53 KLBF 020603
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1203 AM MDT THU JUL 2 2015

NEC161-020615-
/O.CON.KLBF.SV.W.0140.000000T0000Z-150702T0615Z/
SHERIDAN NE-
1203 AM MDT THU JUL 2 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
SHERIDAN COUNTY UNTIL 1215 AM MDT...

AT MIDNIGHT MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES SOUTH OF
PINE RIDGE...AND MOVING SOUTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
INTERSECTION OF BEAVER CREEK ROAD AND WHITE CLAY CREEK ROAD AND MOUNT
MARIA.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 74 AND 78.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4300 10232 4263 10276 4267 10279 4278 10278
      4279 10280 4300 10280 4301 10276
TIME...MOT...LOC 0603Z 317DEG 32KT 4286 10261

HAIL...1.00IN
WIND...60MPH

$$

POWER
065 
WWUS53 KLBF 020615
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1215 AM MDT THU JUL 2 2015

NEC161-020625-
/O.EXP.KLBF.SV.W.0140.000000T0000Z-150702T0615Z/
SHERIDAN NE-
1215 AM MDT THU JUL 2 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SHERIDAN COUNTY
HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4300 10232 4263 10276 4267 10279 4278 10278
      4279 10280 4300 10280 4301 10276
TIME...MOT...LOC 0615Z 317DEG 32KT 4278 10251

$$

POWER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 10:30 PM MDT, 1 hour earlier.

Area forecast discussion, Jul 1, 10:30 PM MDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1130 PM CDT WED JUL 1 2015

.SYNOPSIS...
ISSUED AT 337 PM CDT WED JUL 1 2015

SFC LOW ACROSS CENTRAL SOUTH DAKOTA WITH A STALLED STATIONARY
BOUNDARY/WARM FRONT TO THE SOUTH. THE BOUNDARY IS SEPARATING LOWER
TO MID 90S ACROSS SOUTHWEST NEBRASKA AND UPPER 70S TO LOWER 80S
ACROSS NORTH CENTRAL. A COLD FRONT IS ANALYZED FROM THE LOW TO THE
WEST/NORTHWEST TOWARDS THE NORTHERN ROCKIES. LITTLE CHANGE TO THE
OVERALL UPPER LEVEL PATTERN WITH A RIDGE ANCHORED ACROSS THE
SOUTHWEST AND A TROUGH DRIFTING TOWARDS NEW ENGLAND.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 337 PM CDT WED JUL 1 2015

A COUPLE OF WEAK CONVERGENCE BOUNDARIES ACROSS THE CWA THIS
AFTERNOON WITH SOME CU DEVELOPING...ALBEIT LITTLE VERTICAL EXTENT
TO THE CU AT THIS TIME. THE HRRR AND THE RAP ARE RECOGNIZING THE
BOUNDARIES...HOWEVER THEY HAVE BEEN SHOWING QPF ALONG THE
BOUNDARIES WHICH SO FAR HAS YET TO MATERIALIZE. BELIEF UPPER LEVEL
SUPPORT IS NOT THERE TO CONTINUE TO BUILD THE CU...THUS
LITTLE/LIMITED POPS EARLY ON TONIGHT.

OVERNIGHT THE COLD FRONT WILL WORK SOUTHEAST ACROSS THE AREA...AS
AN UPPER LEVEL DISTURBANCE DRIFTS IN THE NORTHWEST FLOW. THIS
COMBINATION SHOULD SUFFICE TO GET SHOWERS AND THUNDERSTORMS
GOING/MCS. MODELS FAVOR SOUTHWEST NEB...HOWEVER WITH THE FRONTAL
BOUNDARY COULD SEE EVERYONE GET WET AT SOME POINT OVERNIGHT. CLOUDS
WILL KEEP TEMPS MILD OVERNIGHT WITH LOWER TO MID 60S FOR ALL.

A SECOND UPPER LEVEL DISTURBANCE ARRIVES IN THE MORNING. THIS WILL
CONTINUE TO BRING A CHANCE FOR SHOWERS AND THUNDERSTORMS THROUGH
MOST OF THE DAY. WITH COOLER AIR BEHIND THE FRONT AND MOISTURE
DIMINISHED BY THE FIRST WAVE. KEPT POPS ON THE LOWER SIDE AS
COVERAGE MAY BE MORE ISOLATED TO SCATTERED IN NATURE.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 337 PM CDT WED JUL 1 2015

FOR THURSDAY NIGHT...BACK SIDE OF DISTURBANCE WILL EXIT WRN
NEBR...AS THE MAIN SFC FRONT TO BE LOCATED ACROSS NRN OKLA.
RETAINED 30 PERCENT POPS ACROSS THE SOUTHEAST THURSDAY EVENING.

CURRENT FORECAST IS DRY FOR FRIDAY AND FRIDAY NIGHT AS NW FLOW
ALOFT BEGINS TO TRANSITION TO A MORE ZONAL FLOW. SURFACE LOW
PRESSURE WILL BEGIN TO DEVELOP BY FRIDAY NIGHT BRINGING LIGHT
SERLY WINDS TO THE REGION.

MODELS ARE IN FAIR AGREEMENT WITH A STRONG NORTHERN STREAM
UPPER LEVEL LOW DIGGING INTO CENTRAL CANADA OVER THE WEEKEND.
SOUTHERLY WINDS WILL INCREASE ACROSS THE CENTRAL PLAINS ON
SATURDAY IN RESPONSE TO DEEPENING SURFACE LOW PRESSURE ALONG THE
NRN HIGH PLAINS. LOW LEVEL MOISTURE TO REMAIN PRESENT. A LEAD
DISTURBANCE IN THE NRN STREAM WILL BRING A CHANCE FOR
THUNDERSTORMS SATURDAY AFTERNOON AND SATURDAY NIGHT. CURRENT POPS
ARE SLIGHT CHANCE...WITH THE POTENTIAL FOR INCREASING POPS SOME
ACROSS NRN NEBR PER THE GFS OUTPUT. AS A COLD FRONT MOVES IN
SUNDAY AFTERNOON INTO SUNDAY NIGHT...THUNDERSTORM CHANCES
WERE INCREASED TO THE 40 TO 60 PERCENT RANGE DUE TO FAIR AGREEMENT
IN MODEL TIMING AND CONSISTENCY. LOOK FAVORABLE FOR AN MCS OR TWO
TO DEVELOP OR MOVE ACROSS WRN NEBR SUNDAY NIGHT WITH HEAVY
RAINFALL THE MAIN CONCERN.

MEDIUM RANGE MODELS INDICATE THE FRONT WILL STALL MONDAY ACROSS
CNTRL KS WITH THUNDERSTORMS CHANCES CONTINUING MONDAY INTO
TUESDAY. UPPER FLOW BECOME ZONAL ACROSS THE CENTRAL PLAINS AS THE
UPPER RIDGE BECOMES BROAD AND BECOMES POSITIONED ACROSS THE SRN
PLAINS. A SLIGHT CHANCE MENTIONED FOR WEDNESDAY DUE TO SYNOPTIC
SETUP...WITH MODELS FAVORING MOST DEVELOPMENT ALONG THE CENTRAL
HIGH PLAINS. HIGHS WARMER FROM 85 TO 90 THIS WEEKEND LOWER
SLIGHTLY TO 77 TO 80 DEGREES BY MONDAY AND TUESDAY.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT)
ISSUED AT 1130 PM CDT WED JUL 1 2015

CONFIDENCE IN THE AVIATION FORECAST BEYOND 12 HOURS IS LOW TONIGHT
AS AN AREA OF THUNDERSTORMS PUSHES SOUTHEAST FROM THE BLACK HILLS
OVERNIGHT. WITHIN THE FIRST 6 TO 12 HOURS...A BROAD AREA OF
THUNDERSTORMS WILL TRACK FROM NWRN NEBRASKA INTO THE WESTERN
SANDHILLS...THEN IMPACTING SOUTHWESTERN NEBRASKA OVERNIGHT TONIGHT
INTO THE MORNING HOURS ON THURSDAY. FOR THE KLBF TERMINAL...THIS
ACTIVITY IS EXPECTED TO ARRIVE AROUND 09Z AND PERSIST THROUGH 13Z.
SOME WIND GUSTS UP TO 40 KTS ARE POSSIBLE WITH VISBYS AS LOW AS
3SM. THE THREAT FOR THUNDERSTORMS SHOULD END BY MID
MORNING...HOWEVER THERE IS AN ADDITIONAL THREAT FOR SHOWERS AND
THUNDERSTORMS THURSDAY AFTERNOON AND EVENING. ATTM...THE LATEST
MODEL SOLNS ARE VERY DIVERGENT IN HOW CONVECTION OVERNIGHT WILL
IMPACT THE PCPN THREAT FOR THURSDAY AFTERNOON/EVENING. WITH THIS
IN MIND...HAVE LEFT OUT MENTION OF THUNDER DURING THE LAST 12 HRS
OF THE TERMINAL FCSTS. FOR THE KVTN TERMINAL...OVERNIGHT
CONVECTION IS EXPECTED TO PASS TO THE SOUTH AND SOUTHWEST OF THE
TERMINAL...SO DECIDED TO HANDLE IT WITH A VCTS MENTION ATTM.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...MASEK
SHORT TERM...MASEK
LONG TERM...ROBERG
AVIATION...CLB
Hazardous weather outlook, Jul 1, 10:11 PM MDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1111 PM CDT WED JUL 1 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-030415-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
1111 PM CDT WED JUL 1 2015 /1011 PM MDT WED JUL 1 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE POSSIBLE OVERNIGHT. AT THIS TIME...THE SEVERE
THREAT APPEARS LOW...HOWEVER A STRONG STORM WITH GUSTY WINDS TO 50
MPH IS POSSIBLE OVERNIGHT ACROSS THE WESTERN SANDHILLS INTO
SOUTHWESTERN NEBRASKA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS ARE POSSIBLE THURSDAY. STRONG OR ISOLATED
SEVERE THUNDERSTORMS ARE POSSIBLE.

THUNDERSTORMS ARE POSSIBLE SATURDAY NIGHT THROUGH WEDNESDAY. THE
POTENTIAL FOR SEVERE WEATHER IS UNCERTAIN AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

CLB

In the hours before

Special weather statement, Jul 1, 6:14 PM MDT, 5 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
714 PM CDT WED JUL 1 2015

NEZ009-010-027-028-020100-
GARFIELD NE-HOLT NE-LOUP NE-ROCK NE-
714 PM CDT WED JUL 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ROCK...NORTHEASTERN
LOUP...SOUTHWESTERN HOLT AND NORTHWESTERN GARFIELD COUNTIES UNTIL 800
PM CDT...

AT 712 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 14 MILES NORTH OF ROSE...OR 16 MILES SOUTH OF
BASSETT...MOVING SOUTH AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ROSE...
  TWIN LAKES STATE WILDLIFE MANAGEMENT AREA...
  SYBRANT...
  FOX BAYOU...
  CARSON LAKE...

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 140 AND 172.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BUTTLER
Special weather statement, Jul 1, 7:41 PM MDT, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
841 PM CDT WED JUL 1 2015

NEZ027-038-020230-
CUSTER NE-LOUP NE-
841 PM CDT WED JUL 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LOUP AND
NORTHEASTERN CUSTER COUNTIES UNTIL 930 PM CDT...

AT 836 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TAYLOR...MOVING SOUTH AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SARGENT...
  COMSTOCK...
  WEISSERT...
  WESTERVILLE...
  BERWYN...
  ANSLEY...
  DIVIDE HILL...
  BIG OAK CANYON...
  WESCOTT...
  ARCADIA DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA...

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 286 AND 299.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 300 AND 308.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 86 AND 123.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

HEAVY RAIN IS ALSO LIKELY WITH THESE STORMS. IF WATER IS COVERING A
ROADWAY...DO NOT CROSS. IT ONLY TAKES A FOOT OF FLOWING WATER TO
MOVE A VEHICLE.

BUTTLER
Local storm report, Jul 1, 8:05 PM MDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
905 PM CDT WED JUL 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     HAIL             SARGENT                 41.64N 99.37W
07/01/2015  E0.88 INCH       CUSTER             NE   TRAINED SPOTTER

&&

JGOMEZ
Special weather statement, Jul 1, 8:07 PM MDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
907 PM CDT WED JUL 1 2015

NEZ038-020245-
CUSTER NE-
907 PM CDT WED JUL 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CUSTER COUNTY UNTIL 945
PM CDT...

AT 902 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SARGENT...OR 13 MILES SOUTH OF TAYLOR...
MOVING SOUTH AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WEISSERT...
  WESTERVILLE...
  BERWYN...
  ANSLEY...
  MASON CITY...
  WESCOTT...
  ARCADIA DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA...
  INTERSECTION OF HIGHWAY 183 AND CUMRO ROAD...
  GAVIN SIDING...
  CUMRO...
  BLOCK HILL BASIN...
  BURR OAK...

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 285 AND 306.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 300 AND 308.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 73 AND 114.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
CANYONS...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.

BUTTLER
Special weather statement, Jul 1, 8:48 PM MDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
948 PM CDT WED JUL 1 2015

NEZ038-020330-
CUSTER NE-
948 PM CDT WED JUL 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CUSTER COUNTY UNTIL
1030 PM CDT...

AT 944 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ANSLEY...OR 13 MILES SOUTHEAST OF BROKEN
BOW...MOVING SOUTH AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MASON CITY...
  GAVIN SIDING...
  CUMRO...
  INTERSECTION OF HIGHWAY 183 AND CUMRO ROAD...
  BLOCK HILL BASIN...

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 287 AND 307.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 300 AND 308.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 73 AND 94.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND CANYONS...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

BUTTLER
Local storm report, Jul 1, 9:13 PM MDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1013 PM CDT WED JUL 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     HAIL             11 SW MASON CITY        41.11N 99.45W
07/01/2015  E1.00 INCH       CUSTER             NE   FIRE DEPT/RESCUE

&&

MARTIN

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 6:54 PM MDTSevere Thunderstorm WarningLBFGarfield, Loup, Rock51 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.